# SDR SWIA201438487

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,243 hours, 17,742 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION IN FLIGHT.  F/A REPORTED ALIGNMENT MARKINGS ARE NOT ALIGNED.  RETURNED TO FIELD.    ADJUSTED GALLEY SERVICE DOOR LINKAGE IAW AMM.  ALIGNMENT MARKS ARE NOW ALIGNED AND SERVICE DOOR INDICATION NORMAL.  OPS CHECK GOOD AT THIS TIME.
